# SDR MASA200500328

- Difficulty date: May 2, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 15,756 hours, 11,697 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6317 PHX TO BIL.  THE AIRCRAFT HAD A MACH/STAB TRIM CAUTION MESSAGE IN FLIGHT.  WITH DIRECTION FROM MAINTENANCE CONTROL THE PILOT RESET THE SYSTEM IN FLIGHT.  WHEN THE AIRCRAFT LANDED IN BIL, CONTRACT MAINTENANCE RE-REACKED HSTCU AND RESET SYSTEM.  OPERATIONAL CHECK WAS GOOD AND NO OTHER DEFECTS NOTED AT THIS TIME.
